Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

History of smoking. Asthmatic patient. Chest aches, pain in right ribs to shoulder. Should I be concern?

I am an ex cigarette smoker, quit seven years ago. This summer I got into smoking a shisha/water pipe, smoked a few times a week do about three months. I stopped when I noticed it was having a detrimental effect on my lungs. I haven t smoked anything for a month now and I felt like I needed to cough something up for a few weeks, that feeling has now gone away but my chest aches now and I ve been using my inhalers more ( I m also asthmatic, stupid I know) The pain feels like its in my ribs right in the centre and occasionally radiating into my shoulders. Should I be concerned about this?
Asked On : Sat, 15 Dec 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Addiction Medicine Specialist 's  Response

Since you have improved after quitting shisha, it can be expected that the remaining symptoms also will improve gradually and there is no need to worry. But since you suffer from asthma and have had to increase your inhaler dosage, I would suggest that you consult the doctor who treats you for asthma, and discsuss this with him.

Best wishes.
Answered: Sun, 9 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor